| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Anorgasmia
[ Back to Messages
Posted by Jody
on October 19, 2000 at 09:59:24:
In Reply to: Anorgasmia posted by Sonali on October 18, 2000 at 23:47:39:
: I'm on Efexor RX for clinical depression and it's made me unable to orgasm.
: I've tried Ginko Biloba without success.
: I dont think I need Viagra because I can stay hard all night, just cant
: come. To me it's just another thing I've lost nin my life and I've lost too much for this to keep happening.
: Anyone got any suggestions?
Maybe you need to talk to your doctor about trying a different AD. I would think that this side effect could add to your depression, and I believe there are other ADs that wouldn't do this to you. Best of luck!
All times are GMT -7. The time now is 07:05 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!